Dysport with This Amount when It Will Wear?
- Asked by D.arc
- 9 months ago
Hello about the 500. Vial this what they told me .please do u mind if u tell me when it will wear off and one more important thimg she injected me first above my right eye brow then the 2nd was between my eye brow and the 3 Rd was above my left eye brow I'd this is the right way to start or she should start between the eye brow rely scard And In rely bad mode I stopd doing un thing in my life now she rely make me look ugly I wish my face come back to normal
The results of Dysport and Botox usually last 3-6 months. Dysport comes in a 300U vial from Medicis, not a 500U vial.
Dysport - is it real
Dysport comes in a 300U vial. If the vial is 500Units it cannot be an authentic vial--purchased in the US from Medicis. It is not recommended that any patient be treated with such a vial.
Most physicians use the FDA approved injection technique for treating the frown line complex, which included:
- 2 injections to each corrugator muscle--left and right-- for a total of 4 injections. This muscle causes the frown by pulling the eyebrows together.
- 1 injection into the procerus muscle on the bridge of the nose. This muscle brings the eyebrows down towards the middle of the face.
This is not a "standard" and physicians may choose to use more injections if desired (7 total), but rarely less.
When does Dysport wear off
Dysport and Botox last for similar amounts of time, so your Dysport should wear off within 3-6 months. I will caution you, however, that this is what they say for on-label, authentic Dysport. There is not a 500unit vial of Dysport that is made by Medicis, which means that if that is what they gave you, it simply cannot be authentic, and so I don't know for sure that yours will wear off in 3-6 months. Injection technique will always vary, so it's not necessarily important which eyebrow or central area the injector started with. But in all cases, authentic product must be used!
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.